# SDR SWIA2019080846161

- Difficulty date: June 28, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRUNNION HAS 1EA OVERSIZE FASTENER HOLE AT AFT MOST HOLE THROUGH STEEL PLATE. (C-CHECK) REPAIRED RT TRUNNION 1EA OVERSIZED FASTENER HOLE AT AFT MOST HOLE THROUGH STEEL PLATE IAW REO.
